Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Exceptional collections and the bicanonical map of Keum's fake projective planes
Authors: Di Brino, Gennaro; Di Cerbo, Luca F.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Communications in Contemporary Mathematics
Volume: 20
Issue / Number: 1
Sequence Number of Article: 1650066
Document Type: Article
ID: 734300.0
 
Full text / Content available
On the canonical divisor of smooth toroidal compactifications
Authors: Di Cerbo, Gabriele; Di Cerbo, Luca F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Mathematical Research Letters
Volume: 24
Issue / Number: 4
Start Page: 1005
End Page: 1022
Document Type: Article
ID: 734301.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.